# SDR IPXA2021083073303

- Difficulty date: August 28, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 23,735 hours, 14,796 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, EMERG DECLARED,  A/C LANDED WITHOUT INCIDENT*ON TAKE OFF, AT ROTATION THE AIRPLANE YAWED TO THE LEFT WITH AN AUDIBLE "BANG/POP". WE SUSPECTED A BLOWN TIRE AND FLEW GEAR DOWN TO PNS. ENGINE INDICATIONS WERE NORMAL.AFTER ARRIVAL INSPECTED LH&RH LANDING GEARS REF: A300 AMM 05-51-15. NO BLOWN NOR DAMAGED TIRES FOUND. PER TECH SUPPORT THE TELEMETRY REPORT SHOWED NO EVIDENCE OF A ENG STALL, ALL PERIMETERS WERE NORMAL ON #1&#2 ENG. FOUND EVIDENCE OF BIRD STRIKE ON #1 ENG AT 5 O'CLOCK INSPECTED REF: A300 AMM 05-51-1
